About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 272904, 14 pages
http://dx.doi.org/10.1155/2012/272904
Research Article

Nonlinear Bi-Integrable Couplings of Multicomponent Guo Hierarchy with Self-Consistent Sources

1Information School, Shandong University of Science and Technology, Qingdao 266590, China
2Institute of Oceanology, China Academy of Sciences, Qingdao 266071, China
3Key Laboratory of Ocean Circulation and Wave, Chinese Academy of Sciences, Qingdao 266071, China
4Department of Mathematics, Zaozhuang College, Zaozhuang 277160, China

Received 4 October 2012; Accepted 5 December 2012

Academic Editor: D. E. Pelinovsky

Copyright © 2012 Hongwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwei Yang, Huanhe Dong, Baoshu Yin, and Zhenyu Liu, “Nonlinear Bi-Integrable Couplings of Multicomponent Guo Hierarchy with Self-Consistent Sources,” Advances in Mathematical Physics, vol. 2012, Article ID 272904, 14 pages, 2012. doi:10.1155/2012/272904